# SDR 2024FA0000680

- Difficulty date: September 1, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 59,428 hours, 27,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 10WL FAILED OPC. CORRECTIVE ACTION PERFORMED ON LTPR NR#50013311136-0010 SO:1571. REPLACED EPSU BATTERY IAW AMM 33-51-38-04 REV81.
